# SDR 2002UALA01851

- Difficulty date: December 12, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 50,696 hours, 8,111 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN JUST BELOW SKIN LAP AT STA 272, STRINGER 17R.  MAJOR REPAIR ACCOMPLISHED. REPAIR DOUBLER INSTALLED.
